Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``On the zeros of the Riemann zeta-function''


Author: B. C. Berndt
Journal: Proc. Amer. Math. Soc. 24 (1970), 839
MSC: Primary 10.41
DOI: https://doi.org/10.1090/S0002-9939-1970-0252331-7
Original Article: Proc. Amer. Math. Soc. 22 (1969), 183-188.
MathSciNet review: 0252331
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252331-7
Article copyright: © Copyright 1970 American Mathematical Society